# SDR QMLA2018112218123

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 5,176 hours, 14,781 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,390 hours, 5,725 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0319307840
- Part serial: 26062639
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

DURING AIRCRAFT START UP, IT WAS NOTICED THAT THE NR 1 ENGINE HAD FIRE EXITING THE EXHAUST. THROUGH TROUBLESHOOTING PROCEDURES, WE NOTICED WE COULD NOT GO MORE THAN 30% N1 BEFORE THE FIRE STARTED. AFTER MORE TROUBLESHOOTING IT WAS DETERMINED THAT BOTH START (FUEL) INJECTORS ON THE NR 1 ENGINE WERE AT FAULT. AFTER REPLACEMENT OF BOTH START INJECTORS THE NR 1 ENGINE WORKED AND STARTED AS SHOULD.
